# SDR ORJA97214

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SERVIEC DOOR AND AFT SERVICE DOOR EMERGENCY BATTERY POWER PACKS INOP.  REMOVED AND REPLACED PACKS, OPS CHECK GOOD, NO DEFECTS NOTED IAW MM 33.  (M)
